# SDR 2010FA0000039

- Difficulty date: November 26, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N575NR
- Make and model: Cessna 560XL
- Aircraft serial: 5605759
- Engine: Pwc PW545B
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 662403412
- Condition: Cracked
- Location: Aileron
- Part time: 661 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT INSP THE RT AILERON ATTACH BRACKET PN 6624034-12 WAS FOUND CRACKED.  THE CRACK APPROX 5MM IN LENGTH WAS STARTING FROM FORWARD BOTTOM EDGE TOWARDS THE BOTTOM RIVET.  MFG WAS ADVISED ABOUT THE FINDING.
